# SDR 08FDEA00639

- Difficulty date: February 28, 2008
- Submitted: February 28, 2008
- Operation: Air carrier
- Aircraft: N604FE
- Make and model: Doug MD-11F
- Aircraft serial: 48460
- Aircraft time: 53,414 hours, 12,209 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP VANE LOWER SURFACE FOUND DELAMINATED.  REMOVED AND REPLACED AS PER AMM 27-50-22-4.   ADJUSTMENT AND TEST CARRIED OUT FOUND 'SATISFACTORY' AS PER AMM 27-50-22-5.
